Uniform Distribution and Diophantine Inequalities.

Robert F. Tichy

Monatshefte für Mathematik (1985)

  • Volume: 99, page 147-152
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Tichy, Robert F.. "Uniform Distribution and Diophantine Inequalities.." Monatshefte für Mathematik 99 (1985): 147-152. <http://eudml.org/doc/178219>.

author = {Tichy, Robert F.},
journal = {Monatshefte für Mathematik},
keywords = {Uniformly distributed sequences; discrepancy; diophantine inequalities},
pages = {147-152},
title = {Uniform Distribution and Diophantine Inequalities.},
url = {http://eudml.org/doc/178219},
volume = {99},
year = {1985},

AU - Tichy, Robert F.
TI - Uniform Distribution and Diophantine Inequalities.
JO - Monatshefte für Mathematik
PY - 1985
VL - 99
SP - 147
EP - 152
KW - Uniformly distributed sequences; discrepancy; diophantine inequalities
UR - http://eudml.org/doc/178219
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.